# SDR R61A2018111641143

- Difficulty date: October 23, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 17033377001
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH WING #2 FLAP CARRIAGE SUPPORT FWD HARDWARE HAS RUST. REMOVED AND REPLACED CARRIAGE SUPPORT HARDWARE IAW EMB AMM 27-51-08.
